Alert archive / New Jersey / Areal Flood Advisories in 2017
Areal Flood Advisory 166, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at Aug 2, 2017, 2:01 PM EDT for Hunterdon County, New Jersey; Bucks County, Pennsylvania. It was in force for 4 hr.
The area
The outline as issued.
The facts
- Issued
- Aug 2, 2017, 2:01 PM EDT (18:01 UTC)
- Expired
- Aug 2, 2017, 6:00 PM EDT
- In force
- 4 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Hunterdon County, NJ, Bucks County, PA
The radar
The Philadelphia radar (KDIX), 91 km from the middle of the area, began a volume at 18:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 6.0 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 823 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 1051 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
355
WGUS81 KPHI 021801
FLSPHI
Flood Advisory
National Weather Service Mount Holly NJ
201 PM EDT WED AUG 2 2017
NJC019-PAC017-022200-
/O.NEW.KPHI.FA.Y.0166.170802T1801Z-170802T2200Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hunterdon NJ-Bucks PA-
201 PM EDT WED AUG 2 2017
The National Weather Service in Mount Holly NJ has issued a
* Flood Advisory for...
Southwestern Hunterdon County in northwestern New Jersey...
Northwestern Bucks County in southeastern Pennsylvania...
* Until 600 PM EDT
* At 201 PM EDT...Doppler radar indicated heavy rain due to
thunderstorms. This will cause minor flooding in the advisory area.
Up to one inch of rain has already fallen.
* Some locations that could experience flooding include...
Quakertown, Perkasie, Byram, Bedminster, Tinicum, Dublin, Ferndale,
Frenchtown, Milford, Riegelsville, Pleasant Valley, Revere,
Ottsville, Pipersville, Springtown, Erwinna, Gardenville,
Lumberville, Richlandtown and Trumbauersville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Advisory means river or stream flows are elevated...or
ponding of water in urban or other areas is occurring or is imminent.
&&
LAT...LON 4054 7504 4040 7502 4031 7518 4045 7545
4056 7531 4061 7520 4059 7518 4062 7516
4062 7515
$$
Kruzdlo1 follow-up statement
476
WGUS81 KPHI 022005
FLSPHI
Flood Advisory
National Weather Service Mount Holly NJ
405 PM EDT WED AUG 2 2017
NJC019-PAC017-022015-
/O.CAN.KPHI.FA.Y.0166.000000T0000Z-170802T2200Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hunterdon NJ-Bucks PA-
405 PM EDT WED AUG 2 2017
...THE FLOOD ADVISORY HAS BEEN CANCELLED FOR SOUTHWESTERN HUNTERDON
AND NORTHWESTERN BUCKS COUNTIES...
The heavy rain has ended and water is receding. The flood advisory
has been cancelled.
LAT...LON 4054 7504 4040 7502 4031 7518 4045 7545
4056 7531 4061 7520 4059 7518 4062 7516
4062 7515
$$
KruzdloWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Aug 2, 1:14 PM EDT, 47 minutes earlier.
Area forecast discussion, Aug 2, 1:14 PM EDT, 47 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 114 PM EDT Wed Aug 2 2017 .SYNOPSIS... High pressure will become established offshore through tonight. A cold front approaches during the day Friday, then moves across our area late Friday night and Saturday. High pressure builds across our region Sunday, then a warm front arrives later Monday. This front however may remain nearby through Tuesday. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Hourly grids through tonight were updated with the 1230 PM ESTF. After convective initiation just before noon, storms have increased in coverage across the I-95 corridor, westward early this afternoon. Since these storms are slow movers, they will produce locally heavy rainfall (1.5-3") in less than two hours, which will likely produce poor drainage flooding. Flash flooding should be very isolated but certainly a possibility where storms train over the same area for a longer duration, especially if it occurs over the highly urbanized locales. There are a few preferred areas for convective development through the remainder of the afternoon: over the higher terrain west of the Fall Line, along a weak surface trough near the I-95 corridor, and several miles inland over the coastal plain near the sea-breeze front. The forecast environment has become conducive for marginally severe wet microbursts this afternoon with a moderate amount of instability (MLCAPE 1750-2250 J/kg; per recent modified ACARS soundings and 16Z SPC mesoanalysis) and a delta theta-e from the sfc to 550 mb between 25-30C. With the strongest storms thus far, we have received reports of dime to nickel size hail, minor wind damage (downed branches/wires) and a gust to 41 kt at MPO at 1244 PM. SPC has placed us in a marginal risk for severe thunderstorms. Given weak shear and the absence of some organized feature/mechanism to provide deeper lift over the area today, convection will be disorganized with the strongest cells of the pulse variety. Added an isolated large hail and damaging wind threat to the HWO. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/... Mid and upper level trough will remain west of our region, so expect coverage of any showers and thunderstorms to diminish after sunset as they will be mostly diurnally driven. With continued moisture advection, expect lows to be a bit higher than what we have seen the last few nights especially in the areas that normally have efficient radiational cooling (Pine Barrens and Lehigh Valley). && .LONG TERM /THURSDAY THROUGH TUESDAY/... Summary...Convective chances remain into the weekend along with the humidity, then some cooling and lower humidity Sunday into the start of next week. Synoptic Overview...An upper-level trough is forecast to amplify eastward from the Midwest Thursday into Saturday, probably closing off as it shifts across the Great Lakes. The trough may relax for a time, before additional short wave energy sharpens the trough eastward again early next week. Airmass driven convection to start gives way to synoptic forcing Friday into Saturday. We used a model/continuity blend for Thursday through Friday might, then blended in the 00z WPC Guidance thereafter. Some adjustments were then made following additional collaboration with our neighboring offices. For Thursday...As an upper-level trough migrates from the Midwest to the Great Lakes, a frontal zone will remain to our north. Convective development should be focused closest to this frontal zone along with terrain influences. As a result, kept the highest PoPs (chance) across the northwest/west zones especially in the afternoon. The flow still looks generally on the lighter side over our region, therefore storm motions could be slow and a bit erratic. The localized downpour/heavy rain potential will continue, and convective cores may tend to be the pulse variety with locally gusty outflow winds. Given the lack of stronger forcing, the convection should be diurnally driven and therefore quickly diminish in the evening. For Friday and Saturday...The upper-level trough amplifies from the Great Lakes to the Northeast during this timeframe, with surface low pressure tracking well to our north. An associated cold front is scheduled to arrive later Friday night, then clearing the coast during Saturday. There are some differences among the guidance regarding how much convection accompanies the cold front, as much of the large scale forcing may pass to our north. There looks to be enough convergence with the front to allow scattered to perhaps a broken line of convection to occur. This looks to be a case where convection organizes to our west (potentially severe), however given the late arrival time locally it then weakens into our region. Much of the day Friday may end up being dry as convection is focused more across the Upper Ohio Valley and eastern Great Lakes, however if the timing ends up being fast enough then some strong/severe storms may make a run at our western zones. We did slow down the eastward PoP increase though. Depending on how quickly the cold front shifts offshore Saturday will have an impact on any lingering convection. The humidity should lower through the day Saturday, as the dew points lower. For Sunday and Monday...High pressure builds over our region Sunday with a cooler and drier airmass. A short wave trough though sliding across the Great Lakes should energize a frontal zone to our south. This should lift back northward some as a warm front later Monday, therefore clouds should increase along with some possible convection. Some weak surface lows may ripple along the frontal zone as it lifts northward a bit, which could enhance the convective chances some as we go through Monday. The dew points start to creep back up again during Monday, however with more anticipated cloud cover temperatures should remain on the cooler side. For Tuesday...As an upper-level trough shifts eastward, a frontal zone in our vicinity with possibly a few ripples of weak surface low pressure will be moving east. The amplitude of the trough may be such so that it moves a bit faster which would allow for improving conditions during Tuesday, however there is less certainty regarding this. Therefore, kept the forecast closer to continuity overall. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Predominantly VFR conditions are expected through the TAF period. However, there is a potential for BR leading to MVFR visibilities between 09Z and 12Z Thursday morning. Additionally, there is a chance for showers and thunderstorms this afternoon and tonight, with the greatest coverage expected to occur between 18Z and 00Z. If any of these showers or thunderstorms develop over a TAF site, brief/localized MVFR or even IFR restrictions are possible in heavy downpours. Note that storm motions will be quite slow, so if a storm develops near (but not right at) a TAF site, there may be no direct impact to the terminal. Slight lower risks (relatively) for storms will be at ACY, MIV and ILG. Winds should be light through the TAF period (less than 10 KT). Wind direction is expected to be mostly southwesterly. The exception to this is KACY where a sea breeze after 18Z could once again affect both wind direction (southerly or southeasterly behind the sea breeze) and wind speed (10G15KT will be possible with and behind the sea breeze). Outlook... Thursday and Friday...Some showers and thunderstorms around, especially in the afternoon and evening hours, and this will result in times of local restrictions. Otherwise, VFR. South or southwest winds mainly 10 knots or less. Saturday...Local MVFR/IFR with a showers and thunderstorm possible as a cold front moves through, otherwise VFR. The timing of the cold front clearing the area will determine how quickly any showers and thunderstorms end. Southwest winds generally around 10 knots, becoming west to northwest behind the cold front. Sunday...VFR. Northwest winds less than 10 knots, becoming southwest to south in the afternoon. && .MARINE... Winds and seas will stay below small craft advisory conditions today and tonight. A few gusts near 20 kt are possible this evening. Outlook... Thursday and Friday...The conditions are anticipated to be below Small Craft Advisory criteria. Wind gusts may near 20 knots Friday afternoon and evening mainly across the northern coastal water zones. Saturday and Sunday...The conditions are anticipated to be below Small Craft Advisory criteria. Southwest winds 10-15 knots overall, becoming west to northwest Saturday and continuing Sunday as a cold front shifts offshore. Rip Currents... We are anticipating a low risk of rip currents through today. && .EQUIPMENT... Both KDOX WSR-88D radar and TPHL terminal doppler radar are down this morning. KDOX, which is down due to planned maintenance, is expected to return to service around noon. TPHL has been down since July 29. While there is still no estimated time to return to service, FAA technicians are expecting a part needed to fix the radar to arrive sometime today. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Gorse Near Term...Klein Short Term...Johnson Long Term...Gorse Aviation...Gorse/Johnson/Klein Marine...Gorse/Johnson Equipment...
Hazardous weather outlook, Aug 2, 12:47 PM EDT, 1 hour 14 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 1247 PM EDT Wed Aug 2 2017 DEZ001-NJZ001-007>010-012-015>019-PAZ054-055-060>062-070-071-101>106- 031700- New Castle-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Mercer- Salem-Gloucester-Camden-Northwestern Burlington-Carbon-Monroe-Berks- Lehigh-Northampton-Delaware-Philadelphia-Western Chester- Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks- Lower Bucks- 1247 PM EDT Wed Aug 2 2017 This Hazardous Weather Outlook is for northern Delaware, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...This Afternoon and Tonight. Scattered thunderstorms will continue through the early evening. A few of these storms could produce locally damaging winds and large hail. These storms will also be moving slowly, resulting in locally heavy rainfall and the potential for flooding, especially in urban and poor drainage areas. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. However, reports of flooding, hail or thunderstorm wind damage is appreciated. DEZ002-003-MDZ008-012-015-019-020-NJZ013-020>023-027-031700- Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-Caroline- Western Monmouth-Ocean-Cumberland-Atlantic-Cape May- Southeastern Burlington- 1247 PM EDT Wed Aug 2 2017 This Hazardous Weather Outlook is for central Delaware, southern Delaware, northeast Maryland, central New Jersey and southern New Jersey. .DAY ONE...This Afternoon and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ004-NJZ014-024>026-031700- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 1247 PM EDT Wed Aug 2 2017 This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...This Afternoon and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ430-431-450>455-031700- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1247 PM EDT Wed Aug 2 2017 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This Afternoon and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Aug 2, 1:43 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
143 PM EDT WED AUG 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0113 PM LIGHTNING WHITEMARSH 40.12N 75.22W
08/02/2017 MONTGOMERY PA AMATEUR RADIO
WIRES DOWN AND STRUCTURE FIRE.
&&
EVENT NUMBER PHI1701323
FRANCKLocal storm report, Aug 2, 1:47 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
147 PM EDT WED AUG 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1242 PM FLOOD WOODBRIDGE 40.56N 74.28W
08/02/2017 MIDDLESEX NJ TRAINED SPOTTER
GROVE STREET ENTRANCE RAMP TO ROUTE 9 NORTH FLOODED
WITH CARS STUCK IN WATER.
&&
EVENT NUMBER PHI1701324
FRANCKSpecial weather statement, Aug 2, 1:49 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
149 PM EDT WED AUG 2 2017
PAZ054-060-061-021830-
Lehigh-Berks-Carbon-
149 PM EDT WED AUG 2 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL BERKS...
NORTHWESTERN LEHIGH AND SOUTHEASTERN CARBON COUNTIES...
At 149 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Beltzville State Park to near
Schuylkill Haven. Movement was southeast at 10 mph.
Dime size hail is possible with these storms.
Locations impacted include...
Lehighton, Palmerton, Jim Thorpe, Hamburg, Slatington, New Mahoning,
Wanamakers, Beltzville State Park, New Tripoli, Jordan Valley,
Emerald, Bowmanstown, Parryville, Weissport, Trachsville and
Weissport East.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4058 7605 4057 7602 4065 7598 4070 7583
4074 7576 4080 7586 4094 7565 4089 7552
4083 7548 4080 7553 4079 7560 4076 7561
4047 7610 4054 7616
TIME...MOT...LOC 1749Z 312DEG 7KT 4087 7565 4057 7613
poLocal storm report, Aug 2, 1:50 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
150 PM EDT WED AUG 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1238 PM TSTM WND GST PORT READING 40.56N 74.25W
08/02/2017 M48 MPH MIDDLESEX NJ TRAINED SPOTTER
&&
EVENT NUMBER PHI1701325
FRANCKSpecial weather statement, Aug 2, 1:50 PM EDT, 11 minutes before
Special Weather Statement National Weather Service Mount Holly NJ 150 PM EDT WED AUG 2 2017 NJZ017>019-PAZ070-071-104-021815- Northwestern Burlington-Camden-Gloucester-Eastern Montgomery-Delaware-Philadelphia- 150 PM EDT WED AUG 2 2017 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CAMDEN...NORTH CENTRAL GLOUCESTER...NORTHWESTERN BURLINGTON...SOUTHEASTERN MONTGOMERY...SOUTHWESTERN PHILADELPHIA AND EAST CENTRAL DELAWARE COUNTIES... At 150 PM EDT, a strong thunderstorm was located over South Philadelphia, or near Gloucester City, moving northeast at 15 mph. Wind gusts up to 45 mph and small hail are possible with this storm. Frequent lightning is occurring with this storm. Lightning can strike 15 miles away from a thunderstorm. If you see lightning or hear thunder seek a safe shelter inside a building or vehicle. Locations impacted include... Philadelphia, Camden, Gloucester City, Cherry Hill, West Deptford, Bellmawr, Yeadon, Woodbury, Palmyra, Folcroft, Paulsboro, Westville, National Park, East Lansdowne, Brooklawn, Audubon Park, Wissinoming, Darby Township, Barclay-Kingston and Cherry Hill Mall. LAT...LON 3981 7522 3993 7531 4006 7510 3992 7492 TIME...MOT...LOC 1750Z 233DEG 14KT 3990 7519 Robertson
Local storm report, Aug 2, 1:53 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
153 PM EDT WED AUG 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HAIL KING OF PRUSSIA 40.10N 75.38W
08/02/2017 M0.88 INCH MONTGOMERY PA SOCIAL MEDIA
NICKEL-SIZED HAIL.
&&
EVENT NUMBER PHI1701326
FRANCKThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 12:28 PM EDT | Areal Flood Advisory | PHI | Mercer | 4 hr |
| Aug 2, 12:31 PM EDT | Special Weather Statement | PHI | Morris | 29 min |
| Aug 2, 12:37 PM EDT | Special Weather Statement | PHI | Mercer | 38 min |
| Aug 2, 12:43 PM EDT | Areal Flood Advisory | PHI | Middlesex | 4 hr |
| Aug 2, 1:00 PM EDT | Special Weather Statement | PHI | Morris | 30 min |
| Aug 2, 1:02 PM EDT | Areal Flood Advisory | PHI | Morris | 5 hr |
| Aug 2, 1:32 PM EDT | Special Weather Statement | PHI | Morris | 28 min |
| Aug 2, 2:04 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon | 41 min |
| Aug 2, 2:09 PM EDT | Special Weather Statement | PHI | Camden | 51 min |
| Aug 2, 2:10 PM EDT | Flash Flood Warning | PHI | Morris | 4 hr |
| Aug 2, 2:18 PM EDT | Special Weather Statement | PHI | Warren | 42 min |
| Aug 2, 2:26 PM EDT | Special Weather Statement | PHI | Burlington | 49 min |
| Aug 2, 2:35 PM EDT | Special Weather Statement | PHI | Burlington | 40 min |
| Aug 2, 2:42 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Somerset | 4 hr |
| Aug 2, 2:45 PM EDT | Areal Flood Advisory | PHI | Warren | 4 hr |
| Aug 2, 2:46 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth, Ocean | 44 min |
| Aug 2, 2:48 PM EDT | Severe Thunderstorm Warning | PHI | Warren | 27 min |
| Aug 2, 2:55 PM EDT | Areal Flood Advisory | PHI | Burlington, Monmouth, Ocean | 5 hr |
| Aug 2, 3:04 PM EDT | Severe Thunderstorm Warning | PHI | Warren | 41 min |
| Aug 2, 3:06 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Sussex, Warren | 4 hr |
| Aug 2, 3:16 PM EDT | Special Weather Statement | PHI | Burlington | 29 min |
| Aug 2, 3:20 PM EDT | Areal Flood Advisory | PHI | Burlington, Ocean | 4 hr |
| Aug 2, 3:32 PM EDT | Special Weather Statement | PHI | Warren | 43 min |
| Aug 2, 3:33 PM EDT | Special Weather Statement | PHI | Monmouth | 42 min |
| Aug 2, 3:36 PM EDT | Special Weather Statement | PHI | Union | 39 min |
| Aug 2, 3:39 PM EDT | Special Weather Statement | PHI | Middlesex | 51 min |
| Aug 2, 3:50 PM EDT | Special Weather Statement | PHI | Sussex | 25 min |
| Aug 2, 3:58 PM EDT | Areal Flood Advisory | PHI | Burlington, Mercer, Middlesex, Monmouth, Morris, Somerset | 4 hr |
| Aug 2, 4:06 PM EDT | Special Weather Statement | PHI | Gloucester, Salem | 39 min |
| Aug 2, 4:09 PM EDT | Areal Flood Advisory | PHI | Sussex, Warren | 4 hr |
| Aug 2, 4:15 PM EDT | Special Marine Warning | PHI | 60 min | |
| Aug 2, 4:27 PM EDT | Areal Flood Advisory | PHI | Camden, Gloucester, Salem | 4 hr |
| Aug 2, 4:29 PM EDT | Special Weather Statement | PHI | Cumberland | 46 min |
| Aug 2, 4:39 PM EDT | Special Weather Statement | PHI | Somerset | 36 min |
| Aug 2, 4:48 PM EDT | Special Weather Statement | PHI | Camden | 42 min |
| Aug 2, 5:11 PM EDT | Special Weather Statement | PHI | Cumberland | 34 min |
| Aug 2, 5:15 PM EDT | Special Marine Warning | PHI | 60 min | |
| Aug 2, 5:21 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Camden, Cumberland, Gloucester | 39 min |
| Aug 2, 5:23 PM EDT | Special Weather Statement | PHI | Gloucester | 37 min |
| Aug 2, 5:28 PM EDT | Areal Flood Advisory | PHI | Atlantic, Camden, Cumberland, Gloucester, Salem | 4 hr |
| Aug 2, 5:46 PM EDT | Areal Flood Advisory | PHI | Morris | 59 min |
| Aug 2, 6:02 PM EDT | Special Marine Warning | PHI | 58 min | |
| Aug 2, 6:11 PM EDT | Special Marine Warning | PHI | 64 min | |
| Aug 2, 6:52 PM EDT | Special Marine Warning | PHI | 53 min | |
| Aug 2, 6:52 PM EDT | Special Weather Statement | PHI | Cape May | 38 min |
| Aug 2, 12:09 PM EDT | Special Weather Statement | PHI | Philadelphia | 36 min |
| Aug 2, 12:11 PM EDT | Special Weather Statement | PHI | Monroe | 34 min |
| Aug 2, 12:39 PM EDT | Areal Flood Advisory | PHI | Monroe | 4 hr |
| Aug 2, 12:45 PM EDT | Areal Flood Advisory | PHI | Carbon, Monroe | 4 hr |
| Aug 2, 12:52 PM EDT | Special Weather Statement | PHI | Monroe | 23 min |
| Aug 2, 12:53 PM EDT | Special Weather Statement | PHI | Carbon | 37 min |
| Aug 2, 12:55 PM EDT | Special Weather Statement | PHI | Delaware | 35 min |
| Aug 2, 1:08 PM EDT | Special Weather Statement | PHI | Philadelphia | 37 min |
| Aug 2, 1:26 PM EDT | Special Weather Statement | PHI | Delaware | 34 min |
| Aug 2, 1:30 PM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware, Montgomery, Philadelphia | 30 min |
| Aug 2, 1:36 PM EDT | Special Weather Statement | PHI | Bucks | 39 min |
| Aug 2, 1:48 PM EDT | Flash Flood Warning | PHI | Montgomery | 4 hr |
| Aug 2, 1:49 PM EDT | Special Weather Statement | PHI | Lehigh | 41 min |
| Aug 2, 1:50 PM EDT | Special Weather Statement | PHI | Philadelphia | 25 min |
| Aug 2, 2:09 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Lehigh, Montgomery | 51 min |
| Aug 2, 2:16 PM EDT | Areal Flood Advisory | PHI | Berks | 4 hr |
| Aug 2, 2:27 PM EDT | Areal Flood Advisory | PHI | Bucks, Chester, Montgomery | 4 hr |
| Aug 2, 2:37 PM EDT | Special Weather Statement | PHI | Berks | 38 min |
| Aug 2, 3:12 PM EDT | Special Weather Statement | PHI | Montgomery | 48 min |
| Aug 2, 3:34 PM EDT | Special Weather Statement | PHI | Chester | 26 min |
| Aug 2, 4:23 PM EDT | Special Weather Statement | PHI | Monroe | 37 min |
| Aug 2, 4:40 PM EDT | Special Weather Statement | PHI | Philadelphia | 50 min |
Nearby
Areal Flood Advisories in New Jersey, 2017Areal Flood Advisories in Pennsylvania, 2017Every areal flood advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.